# SDR REXA2021100800805

- Difficulty date: September 12, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP ANGLE AT STGR 18 CORRODED AROUND FASTENER HOLES.	REMOVED AND REPLACED CAP ANGLE IAW CRJ 700 AMM 20-21-00-910-801-A01 AND 51-40-11-001-001-A01.
